07 872 0564

Maxiclear Cold/Flu/Sinus and Pain Relief 30s

Maxiclear

$14.99

For the temporary relief of cold and flu symptoms including headache, fever, pain, and nasal and sinus congestion. 

Active Ingredients:
Phenylephrine hydrochloride 5mg & Paracetamol 500mg
 

Dosage:
Take 2 tablets every 4 hours as required.
Do not take more than 8 tablets in 24 hours.

Do not exceed the recommended dosage.


Warnings & Precautions

May cause drowsiness. Avoid alcohol and driving.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional.

Suitable For

  • Adults
  • Body Ache
  • Common Cold
  • Fever
  • Headaches
  • Nasal & Sinus Congestion
  • Running Nose
  • Sneezing
SKU: 2528444
 

This product has been added to your cart

CHECKOUT